Share:


A splitting type algorithm for numerical solution of PDEs of fractional order

Abstract

Fractional order diffusion equations are generalizations of classical diffusion equations, treating super‐diffusive flow processes. In this paper, we examine a splitting type numerical methods to solve a class of two‐dimensional initial‐boundary value fractional diffusive equations. Stability, consistency and convergence of the methods are investigated. It is shown that both schemes are unconditionally stable. A numerical example is presented.


First Published Online: 14 Oct 2010

Keyword : fractional partial differential equation, finite difference approximation, splitting scheme, stability analysis

How to Cite
Abrashina‐Zhadaeva, N. (2007). A splitting type algorithm for numerical solution of PDEs of fractional order. Mathematical Modelling and Analysis, 12(4), 399-408. https://doi.org/10.3846/1392-6292.2007.12.399-408
Published in Issue
Dec 31, 2007
Abstract Views
25
PDF Downloads
17
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.